MathSciNet Relay Station
MathSciNet bibliographic data
MR1428503 60H15 (35L05 35R60)
Mueller, Carl Long time existence for the wave equation with a noise term. Ann. Probab. 25 (1997), no. 1, 133–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement